JournalscmhVol. 82, No. 4pp. 829–843

Arithmetically Cohen–Macaulay bundles on hypersurfaces

  • N. Mohan Kumar

    Washington University in St. Louis, United States
  • A. P. Rao

    University of Missouri-Saint Louis, United States
  • G. V. Ravindra

    Washington University in St. Louis, United States
Arithmetically Cohen–Macaulay bundles on hypersurfaces cover
Download PDF

Abstract

We prove that any rank two arithmetically Cohen–Macaulay vector bundle on a general hypersurface of degree at least three in ℙ5 must be split.

Cite this article

N. Mohan Kumar, A. P. Rao, G. V. Ravindra, Arithmetically Cohen–Macaulay bundles on hypersurfaces. Comment. Math. Helv. 82 (2007), no. 4, pp. 829–843

DOI 10.4171/CMH/111